A proof of the faber intersection number conjecture

Kefeng Liu Zhejiang University Hao Xu Zhejiang University

Differential Geometry mathscidoc:1609.10142

Journal of Differential Geometry, 83, (2), 313-335, 2009
We prove the famous Faber intersection number conjecture and other more general results by using a recursion formula of n-point functions for intersection numbers on moduli spaces of curves. We also present some vanishing properties of Gromov-Witten invariants.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:19:34 uploaded by admin ] [ 710 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{kefeng2009a,
  title={A PROOF OF THE FABER INTERSECTION NUMBER CONJECTURE},
  author={Kefeng Liu, and Hao Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911201934421754799},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={2},
  pages={313-335},
  year={2009},
}
Kefeng Liu, and Hao Xu. A PROOF OF THE FABER INTERSECTION NUMBER CONJECTURE. 2009. Vol. 83. In Journal of Differential Geometry. pp.313-335. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911201934421754799.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved